Genteal Intraocular Pressure Increased Side Effect Reports
The following Genteal Intraocular Pressure Increased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Intraocular Pressure Increased, can occur, and what you can do about them.
A side effect could appear soon after you start Genteal or it might take time to develop.
|Chemical Burns Of Eye, Conjunctival Ulcer, Intraocular Pressure Increased, Ulcerative Keratitis|
This Intraocular Pressure Increased side effect was reported by a physician from INDIA. A 65-year-old female patient (weight:NA) experienced the following symptoms/conditions: dry eye. The patient was prescribed Genteal (nvo) (dosage: 1 Df, Qid), which was started on NS. Concurrently used drugs: NA. When starting to take Genteal (nvo) the consumer reported the following symptoms:
|Conjunctival Ulcer, Intraocular Pressure Increased, Ulcerative Keratitis|
This Intraocular Pressure Increased Genteal (nvo) side effect was reported by a physician from INDIA on Aug 29, 2005. A Female , 65 years of age, was diagnosed with
Genteal Intraocular Pressure Increased Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Genteal Intraocular Pressure Increased Reviews
|Fri, 13 Apr 2012|
Nice post keep up with this interesting work. It really is good to know that this topic is being covered also on this web site so thanks for taking time to discuss this!
|Fri, 13 Apr 2012|
|Mon, 18 Apr 2011|
First time user of Genteal Lubricant eye gel. After using this gel about
|Sat, 12 Jun 2010|
|After using Genteal, my face broke out in a rash|
|Mon, 15 Nov 2010|
|My father (83 yrs old) underwent Glaucoma and cataract surgery (left eye only ; right eye had acute Glaucoma and was difficult to be improved) on 31st July 2009. As advised, He recently got checked up by another local doctor because of blurred vision (long distance). There was some change in glass power and doctor suggested vitamin (gloeye) for 1 month. However, when my father told doctor that sometimes water comes from both the eyes, Doctor prescribed the eye drop (Genteal). However, when father used the drop for 2-3 times, he had further lower vision and when he was putting drop, it seemed to him that there is a yellow sunlight coming in his eye. Now, he has stopped using eye-drop. Please do suggest what should he do now. He has much more blurred vision now than before.|
|Tue, 08 Feb 2011|
|At 58, suffering from severe, chronic dry eye (age- amp; Lasik-related), my ophthalmologist inserted punctal "plugs" and advised buying GenTeal eye drops, as they "have no preservatives." I've now spent a week with increasing eye irritation/burning, vision blurring, flares around everything, and inability to read type on the TV 10 feet away (which I could read perfectly a week ago). Now, after one day without GenTeal, I see some focus improvement but eyes are still irritated. Please advise what less-irritating drops I SHOULD be using. (Note: I could have stood the chronic irritation, as it was not much worse than the dry eye; but if GenTeal worsens my vision, what is the point??)|
|Thu, 01 Sep 2011|
|This product is bad in my opinion! I will never recommend this product to anyone!|